# SDR 96ZZZM1481

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- Engine: Pwa JT8D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PIT - DURING CLIMB, NR 1 ENGINE, S/N 2106, WOULD NOT RESPOND TO THRUST LEVER MOVEMENT.  SHUT DOWN ENGINE.  REPLACED ENGINE DRIVEN FUEL PUMP, MFG P/N 378201-7 AND FUEL CONTROL, MFG P/N 743602-5.  ENGINE OPERATION CHECKED NORMAL.
